# SDR AALA20060829

- Difficulty date: September 6, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: 146T00159
- Condition: Corroded
- Location: Uhf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - UHF ANTENNA MOUNT BRACKET BELOW CARGO BIN FLOOR AT STATION 1317 HAD CORROSION BETWEEN STRINGER 39 LEFT AND 39 RIGHT.  REPLACED UHF ANTENNA MOUNT BRACKET AT STATION 1317 BETWEEN STRINGER 39 LEFT AND 39 RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
